# SDR AU961118

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 7100 · Powerplant System
- Part: Harness
- Part number: 311591101A
- Condition: Faulty
- Location: Eng Elec Harness
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE ELECTRICAL HARNESS SUSPECT FAULTY
